IMIS | Flanders Marine Institute
 

Flanders Marine Institute

Platform for marine research

IMIS

Publications | Institutes | Persons | Datasets | Projects | Maps
[ report an error in this record ]basket (0): add | show Printer-friendly version

Über die Schneckenfamilie Assimineidae
Thiele, J. (1927). Über die Schneckenfamilie Assimineidae. Zool. Jahrb., Abt. Syst. Ökol. Geogr. Tiere 53(1): 113-146 + pl. 1
In: Zoologische Jahrbücher. Abteilung für Systematik, Ökologie und Geographie der Tiere. Gustav Fischer: Jena; Stuttgart; New York. ISSN 0044-5193, more
Peer reviewed article  

Available in  Author 

Keywords
    Assimineidae H. Adams & A. Adams, 1856 [WoRMS]; Marine

Author  Top 
  • Thiele, J.

All data in IMIS is subject to the VLIZ privacy policy Top | Author